Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Counseling for recurring hallucinations - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Mental Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
User :   Hi there,
Doctor :   hi
Doctor :   How can i help you
User :   I have a question, I´ve been taking the Medicine Bregamin FC for an infection but as a result I have got yesterday extreme hallucinations of big spiders in my bed. I´ve stopped using it and would like to know when and if its going to be over soon
User :   my last dosis was 16 hours ago
User :   I also took the medicne Metronidazol
User :   which i´ve read it could also provoke hallucinations
Doctor :   sure we will assist
Doctor :   you
Doctor :   do you have any psychological problems
User :   no, except of stress
User :   usually i dont sleep a lot either
Doctor :   k
Doctor :   you had hallucinations before also
User :   never in my life, but last night 3 times in 3 hours
Doctor :   ya it will provoke but its very rare
Doctor :   No need to worry
User :   kind of affraid to go to bed again to be honest
Doctor :   more than treatment you need psychological support

Doctor :   i can provide you with the tips
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor